# SDR AALA202211152200

- Difficulty date: August 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: D5757100800000
- Part serial: D02131
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 49,496 hours, 30,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP INTERNAL ATTACH FITTING TRACK 4, BETWEEN RIB 14 AND RIB 15. MAINTENANCE REPLACED FLAP PER AMM 27-54-62.
